@article{(Open Science Index):https://publications.waset.org/pdf/10003787,
	  title     = {On Bianchi Type Cosmological Models in Lyra’s Geometry},
	  author    = {R. K. Dubey},
	  country	= {},
	  institution	= {},
	  abstract     = {Bianchi type cosmological models have been studied
on the basis of Lyra’s geometry. Exact solution has been obtained by
considering a time dependent displacement field for constant
deceleration parameter and varying cosmological term of the
universe. The physical behavior of the different models has been
examined for different cases.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {8},
	  number    = {8},
	  year      = {2014},
	  pages     = {1177 - 1185},
	  ee        = {https://publications.waset.org/pdf/10003787},
	  url   	= {https://publications.waset.org/vol/92},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 92, 2014},
	}